MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC® S PEDIATRIC IMAGER

KARL STORZ SE & CO. KG C-MAC® S PEDIATRIC IMAGER
Model Number 8403XSP
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "defect detected during functional check.No video transmission, no patient use.".No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Result of investigation: accordingly, we would like to give a summary of our results regarding the reported issue.The evaluation the error description provided was confirmed.The following defects were detected:- no image video imager defect.Based on the defects identified during the technical inspection, it is concluded that the described fault is due to video imager failure.The most probable cause is random component failure without any design or manufacturing issue.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
C-MAC® S PEDIATRIC IMAGER
Common Device Name
C-MAC® S PEDIATRIC IMAGER
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23968888
Report Number9610617-2025-02409
Device Sequence Number18111684
Product Code CCW
UDI-Device Identifier04048551409558
UDI-Public04048551409558
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8403XSP
Device Catalogue Number8403XSP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer05/06/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown